Panadol 500 Extra Strength - 30 tabs

Panadol 500 Extra Strength  - 30 tabs

Panadol 500 Extra Strength - 30 tabs

  • SKU: 10035877
  • UPC: N00971150601/U309711506017
  • Size: 30 EA
  • Manufacturer: GLAXO SMITH KLINE CONSUMER

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

For the temporary relief of minor aches and pains associated with: headaches, backaches, toothaches, menstrual cramps, muscular aches, minor arthritis pain and the common cold. For the reduction of fever.

Do not take more than directed. (see overdose warning). Adults and children 12 years of age and older take 2 caplets with water every 4-6 hours as needed. Do not take more than 8 caplets in 24 hours or as directed by a doctor.

Active: Acetaminophen 500 mg, Inactive: Potassium Sorbate, Povidone, Pregelatinized Starch, Starch, Stearic Acid, Talc.

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: with any other product containing acetaminophen; for more than 10 days for pain unless directed by a doctor; for more than 3 days for fever unless directed by a doctor; in children under 12 years of age. When using this product do not use more than directed. (see overdose warning). Stop use and ask a doctor if: symptoms do not improve; new symptoms occur; pain or fever persists or gets worse; redness or swelling is present; If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.